Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rash on leg after taking Amox Tr-k?

I have a rash on my left leg (side of my calf) that began as what i thought was a mosquito bite. It progressed to red linear scratches with red parallel dots. I have been taking antibiotics (amox T-K CLV 875-125 mg) for 2 weeks for a severe sinus infection. The rash hasn t spread but it does itch very often. Is this a reaction to the antibiotics? I have never seen a rash that has red dots so perfectly in order (parallel) like this before.
Tue, 30 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hello dear,

The rash can be related to an allergic reaction to the Amox.
I suggest using an antihistamine to relieve the rash such as Cetirizine 10 mg daily
I also suggest using a steroid cream for local application.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes rash on leg after taking Amox Tr-k?

Hello dear, The rash can be related to an allergic reaction to the Amox. I suggest using an antihistamine to relieve the rash such as Cetirizine 10 mg daily I also suggest using a steroid cream for local application. Hope my answer was helpful. If you have further queries feel free to contact me again. Kind regards! Dr.Dorina Gurabardhi General &Family Physician